# SDR FDEA201512304108

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 75,159 hours, 17,614 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 10800C1A
- Part serial: 02E544
- Condition: Unknown
- Location: Portable O2
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE MASK ON WALK AROUND, BOTTLE FACE MASK OFF.  R & R SMOKE MASK IAW SMP.  OK FOR SERVICE.  ALSO REF AMM 35-30-01-4.
